# SDR SWAA2022100651472

- Difficulty date: September 8, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 193B AT LOWER FUSELAGE 2022-486122 / [01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 01/OCT/22.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 24/FEB/23.;[03] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18185781 DUE DATE:16/JAN/23.;[04] TOOL USED P/N: EPOCH 600; S/N: 120357005; CAL DUE: 07-JAN-23.;[05] TOOL USED MULTIMETER P/N FLUKE 87 S/N 37640185 DUE DATE 31 OCT 22;[06] REPAIRED ACCESS PANEL 193B AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED.
